Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suffering from acute gastritis, belching, upper abdominal pain. Prescribed medicine, problem persists. Suggestions?

i am suffering from acute gastritis and 5 minute after having food i belch and have little pain on the upper part of abdomen i consulted a doctor he prescribed sucral-o and znr for 10 days but still it persist he later changed one of the medicine dioval la (wallace) and he advised me to continue with znr (Zinc Carnosine 75 mg + Rabeprazole 20 mg ) please advised me last year i suffered from similar problem i got cured after taking sucrafil-o and ganaton total(rabeprazole 20 and itopride) lasttime doctor told me to take stool, blood liver test butfound nothing i am from coochbehar west bengal i don t have credit card but i can pay through draft
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

It looks like you have not had proper diagnostics yet. Your symptoms are very characteristic for peptic ulcer. In such case upper GI endoscopy is advisable with Helicobacter Pylori test. It is very common that peptic ulcers cant get healed because of this infection. That is why it is very important to have it checked and if positive antibiotics are necessary.
Sometimes such symptoms can be caused by gallstones. That is why if no findings in endoscopy, abdominal ultrasound should be performed as well as full blood work, liver tests and pancreas tests.

Hope this will help.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor